# SDR SWAA062877

- Difficulty date: August 7, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 4,986 hours, 2,694 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417A5701
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND EEPLS LIGHT COVER MISSING AT ROW 1 ABC.  INSTALLED EEPLS LIGHT COVER PER MM.
